# SDR 95ZZZM643

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: L201913
- Condition: Defective
- Location: Catwalk
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS IN THE CATWALK AREA WERE FOUND INOPERATIVE.  REPLACED THE BATTERY PACK AND AFT OVERHEAD LIGHT ASSEMBLY AND OPERATED NORMALLY.  REFERENCE NR ASAA9580246.
